一类具有时滞的Logistic模型的Hopf分支  

Hopf bifurcation for a class of Logistic model with delay

在线阅读下载全文

作  者:徐昌进[1] 

机构地区:[1]湖南工程学院数理系,湖南湘潭411104

出  处:《湖南科技学院学报》2006年第11期96-97,共2页Journal of Hunan University of Science and Engineering

摘  要:本文对一类具有连续时滞与离散时滞的Logistic模型进行分析,得到了该模型全时滞稳定的充分必要条件,同时,还给出了Hopf分支存在的条件.In this paper ,A class of Logistic model with the distributed and discrete delays is investigated.The sufficient and necessary conditions of the complete delay stability are given. Furthermore, the conditions of the existence of Hopf bifurcation are obtained.

关 键 词:LOGISTIC模型 全时滞稳定性 HOPF分支 

分 类 号:O221[理学—运筹学与控制论]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象